# SDR SWI2024050800354

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: UNKNOWN
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT DOOR FORWARD DOOR GUIDE STRUCTURE CENTER CHANNEL FLANGES ARE BENT. (FLAGGED)   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW AFT CARGO DOOR FWD CHANNEL PART # 601R35050-21 REF DWG NO 601R35050 REV AC AND CRJ200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
